# SDR SWAA2022100552540

- Difficulty date: September 12, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 27,317 hours, 12,717 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Broken
- Location: Bs 867 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LAV TANK BULKHEAD LOWER BRACKET IS BROKEN BS867 LBL10 WL166 / [01] REMOVED ACB LAV TANK LOWER BULKHEAD SUPPORT BRACKET BS867; LBL10; WL166 PER SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW ACB LAV TANK LOWER BULKHEAD SUPPORT BRACKET BS867; LBL10; WL166 PER DWG 149A8102 AND SRM 51-40-05-0G-0. OK TO INSTALL.;[03] VERIFIED CORRECTIVE ACTION #2;[04] INSTALLED NEW ACB LAV TANK LOWER BULKHEAD SUPPORT BRACKET BS867; LBL10; WL166 PER DWG 149A8102 AND SRM 51-40-02-0G-0;[05] VERIFIED CORRECTIVE ACTION #4
